Skip to content
My WebMD Sign In, Sign Up
chest rash
avatar
info_seeker1961 posted:
hello! I have quite a few patches of blotchy reddish rash on my left breast and surrounding areas (chest, under arms, a few on my right breast). I thought it was some sort of allergic reaction, but it's not all over, just in the areas I mentioned above. I noticed the first patch about a week ago. that area has gotten larger, and more areas keep popping up. It's kind of itchy, but not bad... No swelling or pain, just the rash... Any ideas what this could be? Thanks!
Reply
 
avatar
Rachael67 responded:
There could be any number of causes, but we have a saying here: When in doubt, check it out!! No sense wasting perfectly good worry (and you know you will!) when you can go and have it seen by a professional, right?

Most likely it is nothing of concern...may be a reaction to a new soap or something you've eaten or an allergy to a laundry product. However, to put your mind at ease, have it looked at. Also, in the event it is something that needs attention, the sooner you go, the quicker you can be on the road to recovery!

Know you wil be in our thoughts, and keep us posted as to how you are doing.

Blessings. Rachael
 
avatar
info_seeker1961 responded:
thanks Rachael! I appreciate your good advice! I guess I know that's what I need to do... I just needed to hear it! I have a tendency to worry, and sometimes I think I over-do it a bit! But, it is my health, so better to be safe than sorry...

Again, thanks! I'll keep you posted!

Pam
 
avatar
missedit responded:
What Rachael says is excellent, Pam. Hopefully that is what it is. Just in case, though, if you go thru a course of treatment for the rash and it doesn't help, ask to have a biopsy of the rash area in order to get more information. There is one breast cancer that shows up as a rash - is bumpy like an orange peel - and is often misdiagnosed. However, most likely it is nothing. Good luck and keep us posted.
 
avatar
info_seeker1961 responded:
thanks Sarah! I appreciate your response and I will definitely ask for a biopsy if it doesn't clear up... Better safe than sorry!

thanks again! Pam
 
avatar
BrittaA responded:
Hi ? My father suffered terrible rashes while going through chemotherapy and on the drug Erbitux, and it was hard to find much information on the subject. I started a blog as a resource for cancer patients and I did a recent post on rashes caused by chemotherapy and some ways to deal with them (blog.cincovidas.com/tarceva-drug-side-effect-this-rash-is-driving-me-nuts%e2%80%94help). As well, I created a list on my site of common chemotherapy and radiation side effects that I think will be very useful (blog.cincovidas.com/side-effects). Love, strength and survival, Britta
 
avatar
info_seeker1961 responded:
thanks Britta! and all who responded to my post! I was actually diagnosed with hives (of all things!) I'm on the mend now and am very grateful to all of your care and concern.... I am certainly thinking of all of you and wish for all good things for all of you!

Pammy
 
avatar
Rachael67 responded:
What good news! Hope everything clears up soon ...Celebrate and enjoy life!

Blessings Rachael


Helpful Tips

What Is The Pink Bus???
One of our great resources is our famous PINK BUS! Some of you are familiar with her. Others may need a little introduction so I went back ... More
Was this Helpful?
60 of 75 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center